# SDR CA000110046

- Difficulty date: December 15, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,850 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010269
- Condition: Leaking
- Location: Hyd System
- Part time: 22,620 hours, 25,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TOPPING UP THE HYDRAULIC SYSTEM, A LEAK WAS NOTICED ON THE RIGHT WING. INVESTIGATION REVEALED THAT IT WAS COMING FROM A PINHOLE LEAK IN THE RIGHT HAND LIFT DUMP PRESSURE LINE.
